Research ArticleOpen accessIn the keywordsNEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONSaveetha Natesan, Nirmala Venkatachalem, S. Chenthur PandianJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 1 Jul 2013 · 6,491 accessesView PDFCite
2 articles for “Fuzzy Differential Equations”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractFuzzy Reliability and Fuzzy Availability of the Serial Process in Butter-Oil Processing PlantKuldeep Kumar, Jai Singh, Pawan KumarJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 8,016 accessesView PDFCite